# SDR MEX2002346

- Difficulty date: November 21, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 171 - JIJ- DURING TAKEOFF EPR INDICATIONS WAS BLANK RIGHT ENGINE AND N1 WITH FLUCTUATIONS AT REDUCE POWER ON RIGHT ENGINE AFTER 5 MINUTES INDICATIONS WAS NORMAL.  AFTER 35 MINUTES IN FLIGHT RETURNED TO AIRPORT.  AT PLATFORM, TECHNICAL PERSONNEL CHECKED CHP DETECTOR MAGNETIC AND INLET AND OUTLET FOR GENERAL CONDITIONS IAW FIM 77-21-00.  A BORESCOPE INSPECTION AND ENGINE RUN WERE ACCOMPLISHED WITHOUT MESSAGES IN EICAS OF PHYSICAL DAMAGES.  (M)
